# SDR USAA2012101600007

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 65,782 hours, 44,232 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: Out Of Position
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW REPORTED THE SMOKE DETECTOR FORWARD LAVATORY GREEN INDICATOR LIGHT IS INOPERATIVE.  MAINTENANCE FOUND THE GREEN LIGHT PUSHED UP.  REPOSITIONED GREEN LIGHT.  OPS CHECK GOOD.
